# SDR UALA2010020400441

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 58,938 hours, 11,723 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8102044
- Part serial: 3105
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PACK FCV R ONE (BUT NOT BOTH) OF THE 2 RT PACK FLOW CONTROL VALVES (FCV) ARE NOT IN THE COMMANDED POSITION.  STATUS MSG-2124102 LATCHED ES MODE. TRIED NEW CONTROLLER NO HELP.  REINSTALLED OLD CONTROLLER.  NEEDS FURTHER TROUBLESHOOTING. R & R UPPER FCSOV. PASSED AIR ON TEST.
